# SDR UPS08852627

- Difficulty date: June 13, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Chafed
- Location: Fs 1205-1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, C-PIT AT BS 1220, TORQUE BOX BENEATH CROSS-SLIDE DOOR HAS REPAIR DOUBLER WITH DEEP CHAFE WEAR, GOUGES FABRICATED AND REPLACED REPAIR DOUBLER IAW DWG 3753772 AND SRM 53- 02-00 FIG 025, 51-01-20D.
